On Dualizing a Multivariable Poisson Summation Formula

Richard J. Duffin, Hans F. Weinberger

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


It is known [7] that dualizing a form of the Poisson summation formula yields a pair of linear transformations which map a function φ of one variable into a function and its cosine transform in a generalized sense. The present work presents conditions on φ for which the transform relation holds in the classical sense, and extends this result to a class of generalizations of the Poisson formula in any number of dimensions.

Original languageEnglish (US)
Pages (from-to)487-497
Number of pages11
JournalJournal of Fourier Analysis and Applications
Issue number5
StatePublished - 1997


  • Dual
  • Fourier transform
  • Poisson summation formula


Dive into the research topics of 'On Dualizing a Multivariable Poisson Summation Formula'. Together they form a unique fingerprint.

Cite this